# SDR AALA202305181708

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A320*
- Aircraft serial: 6482
- Aircraft time: 26,852 hours, 8,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHTING SYSTEM WIRE DAMAGED BEHIND ROW 24A,B,C, SEAT MOUNTED RED LENS LIGHT ALSO INOP ROW 24. REPAIRED EMERGENCY ESCAPE PATH LIGHTING SYSTEM WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.
